Ondelettes generalisées et fonctions d'échelle à support compact.

Título original Ondelettes generalisées et fonctions d'échelle à support compact.
Título inglés Generalized wavelets and compactly supported scaling functions.
Título español Ondículas generalizadas y funciones de escala con soporte compacto.
Autor/es Lemarié-Rieusset, Pierre-Gilles
Organización Dep. Mat. Univ. Paris-Sud, Orsay, Francia
Revista 0213-2230
Publicación 1993, 9 (2): 333-371, 17 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We show that to any multi-resolution analysis of L2(R) with multiplicity d, dilation factor A (where A is an integer ≥ 2) and with compactly supported scaling functions we may associate compactly supported wavelets. Conversely, if (Ψε,j,k = Aj/2 Ψε (Ajx - k)), 1 ≤ ε ≤ E and j, k Î Z, is a Hilbertian basis of L2(R) with continuous compactly supported mother functions Ψε, then it is provided by a multi-resolution analysis with dilation factor A, multiplicity d = E / (A - 1) and with compactly supported scaling functions (which have the same regularity as the wavelets Ψε). Those results can be extended to the cases of exponentially localized functions and of biorthogonal wavelets.
Clasificación UNESCO 120210
Palabras clave español Bases ortonormales ; Ondículas ; Bases de Hilbert ; Localización ; Proyecciones
Código MathReviews MR1232847
Código Z-Math Zbl 0784.42025
Icono pdf Acceso al artículo completo